Alert archive / New York / River Flood Warnings in 2015
River Flood Warning 9, NWS Binghamton, NY
NWS Binghamton, NY issued this river flood warning at Apr 10, 2015, 10:04 AM EDT for Chenango County, Delaware County, New York. It took effect at Apr 10, 2015, 8:00 PM EDT. It was in force for 24 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 10, 2015, 10:04 AM EDT (14:04 UTC)
- In effect from
- Apr 10, 2015, 8:00 PM EDT
- Expired
- Apr 11, 2015, 8:00 PM EDT
- In force
- 24 hr
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Chenango County, NY, Delaware County, NY
The radar
The Binghamton radar (KBGM), 41 km from the middle of the area, began a volume at 14:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Susquehanna River at Bainbridge (BAIN6).
- Action stage
- 13 ft
- Minor stage
- 15 ft
- Moderate stage
- 20 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01502632, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
802
WGUS41 KBGM 101404
FLWBGM
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
1004 AM EDT FRI APR 10 2015
...The National Weather Service in Binghamton has issued a flood
warning for the following rivers in New York...Pennsylvania...
Susquehanna River At Bainbridge affecting Chenango and Delaware
Counties
Susquehanna River At Waverly/Sayre affecting Tioga and Bradford
Counties
Chenango River At Chenango Forks affecting Broome County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive over flooded roads or bridges...
Stay tuned to NOAA Weather Radio, the Official Voice of the National
Weather Service for later developments.
For further river and weather information, you can visit our website
at weather.gov/bgm
&&
NYC017-025-110204-
/O.NEW.KBGM.FL.W.0009.150411T0000Z-150412T0000Z/
/BAIN6.1.ER.150411T0000Z.150411T0600Z.150411T1200Z.NO/
1004 AM EDT FRI APR 10 2015
The National Weather Service in Binghamton New York has issued a
* Flood Warning for
The Susquehanna River At Bainbridge.
* From this evening until Saturday evening.
* At 9 AM Friday the stage was 14.1 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage by 8 PM
Friday and crest near 15.3 feet around 2 AM Saturday. The river
will fall below flood stage after 8 AM Saturday.
* Impact...At 15.0 feet...Minor flooding occurs in fields and low
lands near the river from Sidney to Bainbridge.
&&
LAT...LON 4232 7541 4229 7538 4223 7548 4213 7558
4218 7566 4231 7549
$$
NYC107-PAC015-110204-
/O.NEW.KBGM.FL.W.0010.150410T1404Z-150412T0936Z/
/WVYN6.1.ER.000000T0000Z.150411T0600Z.150411T2136Z.NO/
1004 AM EDT FRI APR 10 2015
The National Weather Service in Binghamton New York has issued a
* Flood Warning for
The Susquehanna River At Waverly/Sayre.
* From this morning until late Saturday night.
* At 930 AM Friday the stage was estimated at 12.7 feet.
* Flood stage is 13.0 feet.
* Forecast...The river is forecast to rise above flood stage by Noon Friday
and crest near 14.1 around 2 AM Saturday. The river will fall below flood
stage by 8 PM Saturday.
* Impact...At 13.0 feet...Flood stage. Widespread, but minor, flooding
of the lowlands occurs along the river from the towns of Barton and
Nichols, NY to the Athens Township, PA.
&&
LAT...LON 4204 7647 4201 7644 4197 7648 4184 7647
4183 7653 4201 7655
$$
NYC007-110204-
/O.NEW.KBGM.FL.W.0011.150411T0000Z-150411T1800Z/
/CNON6.1.ER.150411T0000Z.150411T0000Z.150411T0600Z.NO/
1004 AM EDT FRI APR 10 2015
The National Weather Service in Binghamton New York has issued a
* Flood Warning for
The Chenango River At Chenango Forks.
* From this evening until Saturday afternoon.
* At 9 AM Friday the stage was 9.6 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage by 8 PM
Friday and crest near 10.0 feet around 8 PM Friday. The river will
fall below flood stage after 2 AM Saturday.
* Impact...At 10.0 feet...Flood stage. Flooding of lowlands near the
river occurs in the Towns of Chenango and Fenton. The Chenango
Bridge Sports Park begins to flood. Parts of Port Dickinson Park
begin to flood.
&&
LAT...LON 4224 7585 4224 7580 4215 7583 4214 7588
4210 7589 4211 7593
$$1 follow-up statement
397
WGUS81 KBGM 101938
FLSBGM
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
338 PM EDT FRI APR 10 2015
...The flood warning is cancelled for the following rivers in New York...
Susquehanna River At Bainbridge affecting Chenango and Delaware Counties
Chenango River At Sherburne affecting Chenango County
Chenango River At Chenango Forks affecting Broome County
...The flood warning continues for the following rivers in New York and
Pennsylvania...
Susquehanna River At Conklin affecting Broome and Susquehanna Counties
Susquehanna River At Vestal affecting Broome and Tioga Counties
Susquehanna River At Waverly/Sayre affecting Tioga and Bradford Counties
Tioughnioga River At Cortland affecting Cortland County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety Message...
Do not drive over flooded roads or bridges...
Stay tuned to NOAA Weather Radio, the Official Voice of the National Weather
Service for later developments.
For further river and weather information, you can visit ourwebsite at
weather.gov/bgm
&&
NYC017-025-102008-
/O.CAN.KBGM.FL.W.0009.000000T0000Z-150412T0000Z/
/BAIN6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
338 PM EDT FRI APR 10 2015
The Flood Warning is cancelled for
The Susquehanna River At Bainbridge.
* At 2 PM Friday the stage was 14.1 feet.
* Flood stage is 15.0 feet.
* Forecast...The river will crest below flood stage at 14.4 feet around
2 AM Saturday.
&&
LAT...LON 4232 7541 4229 7538 4223 7548 4213 7558
4218 7566 4231 7549
$$
NYC007-PAC115-110738-
/O.EXT.KBGM.FL.W.0006.000000T0000Z-150412T1500Z/
/CKLN6.1.ER.150410T0933Z.150411T0000Z.150412T0300Z.NO/
338 PM EDT FRI APR 10 2015
The Flood Warning continues for
The Susquehanna River At Conklin.
* Until Sunday morning.
* At 3 PM Friday the stage was 12.9 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will crest near 13.2 feet around 8 PM Friday. The river
will fall below flood stage after 11 PM Saturday.
* Impact...At 12 feet...Flood stage. Alta, River and Lawrence Roads closed in
the Town of Conklin due to minor flooding. No homes are flooded at this river
stage. Valley park in Kirkwood takes on water.
&&
LAT...LON 4211 7587 4210 7582 4198 7572 4195 7558
4194 7574 4209 7587
$$
NYC007-107-110738-
/O.EXT.KBGM.FL.W.0007.000000T0000Z-150412T1800Z/
/VSTN6.1.ER.150410T0921Z.150411T1200Z.150412T0600Z.NO/
338 PM EDT FRI APR 10 2015
The Flood Warning continues for
The Susquehanna River At Vestal.
* Until Sunday afternoon.
* At 3 PM Friday the stage was 19.6 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will crest near 20.0 feet around 8 AM Saturday. The river
will fall below flood stage after 2 AM Sunday.
* Impact...At 20.5 feet...Basements on Argonne Drive in Endwell have been known
to flood in the past. Otherwise, there is lowland flooding within the natural
flood plain.
&&
LAT...LON 4213 7598 4210 7599 4207 7605 4204 7614
4207 7616
$$
NYC107-PAC015-110738-
/O.EXT.KBGM.FL.W.0010.000000T0000Z-150411T2000Z/
/WVYN6.1.ER.000000T0000Z.150411T0000Z.150411T0800Z.NO/
338 PM EDT FRI APR 10 2015
The Flood Warning continues for
The Susquehanna River At Waverly/Sayre.
* Until Saturday afternoon.
* At 3 PM Friday the stage was 13.4 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will crest near 13.5 feet around 8 PM Friday. The river
will fall below flood stage after 4 AM Saturday.
* Impact...At 13.0 feet...Flood stage. Widespread, but minor, flooding of the
lowlands occurs along the river from the towns of Barton and Nichols, NY to
the Athens Township, PA.
&&
LAT...LON 4204 7647 4201 7644 4197 7648 4184 7647
4183 7653 4201 7655
$$
NYC023-110738-
/O.EXT.KBGM.FL.W.0005.000000T0000Z-150412T1900Z/
/CRTN6.1.ER.150409T1345Z.150411T0600Z.150412T0700Z.NO/
338 PM EDT FRI APR 10 2015
The Flood Warning continues for
The Tioughnioga River At Cortland.
* Until Sunday afternoon.
* At 3 PM Friday the stage was 9.0 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will crest near 9.3 feet around 2 AM Saturday. The river
will fall below flood stage after 3 AM Sunday.
* Impact...At 8.0 feet...Flooding leads to some closures along Kellogg Road to
the south of Cortland.
&&
LAT...LON 4261 7620 4262 7616 4255 7608 4241 7600
4241 7604 4254 7612
$$
NYC017-102008-
/O.CAN.KBGM.FL.W.0008.000000T0000Z-150411T1200Z/
/SHBN6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
338 PM EDT FRI APR 10 2015
The Flood Warning is cancelled for
The Chenango River At Sherburne.
* At 2 PM Friday the stage was 7.9 feet.
* Flood stage is 8.5 feet.
* Forecast...The river will crest below flood stage at 8.3 feet 5 AM Saturday.
&&
LAT...LON 4274 7558 4274 7549 4259 7547 4259 7555
$$
NYC007-102008-
/O.CAN.KBGM.FL.W.0011.000000T0000Z-150411T1800Z/
/CNON6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
338 PM EDT FRI APR 10 2015
The Flood Warning is cancelled for
The Chenango River At Chenango Forks.
* At 3 PM Friday the stage was 9.5 feet.
* Flood stage is 10.0 feet.
* Forecast...The river will crest below flood stage at 9.8 feet 2 AM Saturday.
* Impact...At 10.0 feet...Flooding of lowlands near the river occurs in the
Towns of Chenango and Fenton. The Chenango Bridge Sports Park begins to
flood. Parts of Port Dickinson Park begin to flood.
&&
LAT...LON 4224 7585 4224 7580 4215 7583 4214 7588
4210 7589 4211 7593
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this river flood warning went out at Apr 10, 9:31 AM EDT, 33 minutes earlier.
Area forecast discussion, Apr 10, 9:31 AM EDT, 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 931 AM EDT FRI APR 10 2015 .SYNOPSIS... IT WILL BE MILDER TODAY...BUT A COLD FRONT WILL SWEEP THROUGH THIS AFTERNOON TO EARLY EVENING WITH ADDITIONAL SHOWERS AND A CHANCE OF THUNDER. THERE COULD STILL BE A COUPLE SCATTERED LIGHT SHOWERS SATURDAY...OTHERWISE WE WILL DRY OUT THIS WEEKEND...WITH TEMPERATURES WARMING INTO EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... 0920 AM UPDATE...SHOWERS ARE CURRENTLY MOVING INTO WESTERN AREAS THROUGH STEUBEN COUNTY A LITTLE SOONER THAN EXPECTED SO WE RAISED POPS AND QPF AMOUNTS FOR THIS MORNING OVER CENTRAL NY ZONES FROM AROUND BINGHAMTON WESTWARD. STILL EXPECTING MOST AREAS TO SEE BASIN AVERAGED PRECIP AMOUNTS TODAY OF AROUND A QUARTER INCH OR LESS HOWEVER LOCALLY HEAVIER AMOUNTS WILL BE POSSIBLE IN HEAVIER SHOWERS AND THUNDERSTORMS AND THIS WILL HAVE TO BE WATCHED CLOSELY DUE TO THE SENSITIVE SITUATION WITH THE RIVERS. 630 AM UPDATE... SHOWERS FROM DEPARTING WAVE HAVE LINGERED SLIGHTLY LONGER THAN EXPECTED ACROSS THE SOUTHERN ZONES...ADJUSTED FORECAST ACCORDINGLY. ALSO...BASED ON LATEST HIGH RES MODELS...I QUICKENED THE TIMING OF THE FRONTAL SHOWERS-EMBEDDED THUNDER THIS AFTERNOON BY ABOUT AN HOUR...SO NOW NOON NORTHWEST TO 6PM SOUTHEAST. TWEAKED TEMPERATURES AS WELL...RESULTING IN HIGHS JUST A TAD COOLER. ORIGINAL DISCUSSION... SHORTWAVE ALONG WITH WARM AIR ADVECTION ALOFT...HAS YIELDED SHOWERS AND OCCASIONAL THUNDER FROM MARGINAL ELEVATED INSTABILITY. THAT WAVE WILL FINISH UP BEFORE DAWN. QUARTER TO HALF INCH RAIN AMOUNTS HAVE BEEN COMMON WITH THIS WAVE /LESS FROM SOUTH OF THE TWIN TIERS/...WITH SOME SMALLER STRIPES CLOSER TO THREE QUARTERS OF AN INCH INCLUDING HERE AT THE NWS BINGHAMTON OFFICE. ALSO...SOUTHEASTERLY LOW LEVEL FLOW IS DOWNSLOPING INTO THE FINGER LAKES REGION AND ONONDAGA COUNTY...WITH THE TIGHT PRESSURE GRADIENT REALIZING GUSTS IN THE 30-4O MPH RANGE ESPECIALLY WHERE TOPOGRAPHICALLY CHANNELED. THOUGH THIS WILL BACK OFF SOMEWHAT EARLY THIS MORNING...GUSTY WINDS ARE AGAIN EXPECTED LATER THIS AFTERNOON INTO EVENING. UPON EXIT OF THE WAVE...LULL IN SHOWER ACTIVITY EXPECTED THIS MORNING...UNTIL MAIN COLD FRONT OF SYSTEM SWEEPS THROUGH THIS AFTERNOON. MODELS FAIRLY WELL AGREED ON TIMING OF FRONT...ROUGHLY 1PM NORTHWEST TO 7PM SOUTHEAST. HOWEVER...BECAUSE OF EXTENSIVE CLOUDS INSTABILITY WILL BE MARGINAL AT BEST...WITH SHOWALTER PLUS LIFTED INDICES ONLY GETTING TO NEAR ZERO OR JUST A TAD BELOW. AS FLOW BRIEFLY VEERS SOUTHERLY AHEAD OF THE FRONT...TEMPERATURES WILL BUMP INTO THE MID 50S TO MID 60S MIDDAY. THEN THE FRONT WILL SWEEP THROUGH...BUT ALOFT...WE WILL GET INTO RIGHT EXIT REGION OF UPPER JET /FORCED SUBSIDENCE/...AND THE DEEPER MOISTURE WILL QUICKLY EXIT. THIS SUPPORTS THE VERY LIMITED QPF THAT THE MODELS ARE PRODUCING WITH THE FRONT...DESPITE THE CURRENT PRECIPITABLE WATER VALUES OF 1.0-1.2 INCHES. WE EXPECT A LINE OF LOW TOPPED SHOWERS AND EMBEDDED THUNDER TO ACCOMPANY THE LINE. ADDITIONAL RAINFALL TOTALS SHOULD GENERALLY BE LESS THAN A QUARTER INCH. IMMEDIATELY BEHIND THE FRONT...MODEL SOUNDINGS SUGGEST IT WILL BECOME RATHER GUSTY THIS AFTERNOON INTO EARLY EVENING. WE ANTICIPATE PEAK GUSTS FOR A FEW HOURS BEHIND THE FRONT TO BE IN THE 30-40 MPH RANGE. && .SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/... 350 AM UPDATE... WITH THE EXIT OF FRONTAL SHOWERS...WE WILL DRY OUT TONIGHT...AS A COOLER AIR MASS RIDES IN VIA GUSTY WESTERLY WINDS. HOWEVER...SOME LIGHT SCATTERED SHOWERS WILL BE POSSIBLE INTO SATURDAY MAINLY OVER CENTRAL NY AS THE UPPER TROUGH SWINGS THROUGH...WITH AT LEAST CELLULAR CLOUDS ELSEWHERE. UNSTABLE LOW LEVELS WILL CONTINUE TO MIX DOWN SOMEWHAT GUSTY WINDS THROUGH THE DAY SATURDAY. HIGHS WILL BE ROUGHLY 15 OR SO DEGREES COOLER...RANGING FROM THE MID 40S TO LOW 50S. CLOUDS WILL THEN BREAK UP INTO SATURDAY NIGHT WITH LOWS IN THE LOW TO MID 30S. THIS WILL SET UP FOR A BEAUTIFUL SUNNY SUNDAY AS HIGH PRESSURE SETS IN WITH HIGHS GENERALLY IN THE UPPER 50S TO LOW 60S. && .LONG TERM /MONDAY THROUGH THURSDAY/... 420 AM UPDATE...CURRENT EXTENDED FORECAST IN GOOD SHAPE JUST MINOR ADJUSTMENTS MADE BASED ON LATEST WPC GUIDANCE. A SFC TROF WILL PASS THROUGH THE REGION LATE MONDAY INTO MONDAY NIGHT BRINGING SCATTERED SHOWERS. TUESDAY THROUGH WED NIGHT CONTINUES TO LOOK DRY WITH SEASONAL TEMPS AS SFC HIGH PRES MOVES FROM THE OHIO VALLEY TO THE EAST COAST BY THURSDAY MORNING. NEXT CHANCE FOR SHOWERS WILL BE THURSDAY/FRIDAY AS A WARM FRONT APPROACHES THE REGION. 230 PM THU UPDATE... OVERALL...UNEVENTFUL CONDS ARE FORESEEN THIS PD. OUR WX WILL BE MODULATED BY FAST MOVG NRN STREAM S/WVS AND SFC FRNTS...EACH PRODUCING A ROUND OF SHWRS ABT EVERY 2-3 DAYS...WITH GENERALLY DRY SEASONABLE CONDS IN BETWEEN. AS FOR THE DAILY SENSIBLE WX...A WEAK AND QUICK MOVG COLD FRNT IS PROGGED TO PUSH THROUGH NY/PA BY LATE MON...ACCOMPANIED BY SCTD SHWRS. SFC HIGH PRESSURE AND RIDGING ALOFT BUILD IN FOR TUE- WED...WITH PCPN-FREE WX AND SEASONABLY MILD TEMPS (HIGHS MAINLY IN THE 60S). AN APPROACHING WARM FRNT COULD BRING SOME SHWRS BACK IN BY WED NGT/THU. && .AVIATION /14Z FRIDAY THROUGH TUESDAY/... A COLD FRONT WILL CROSS THE REGION DURING THE EARLY AFTERNOON. MVFR CIGS WILL PERSIST OVER THE TERMINALS UNTIL FROPA WITH IFR CIGS AT KBGM UNTIL MID MORNING. MVFR RAIN SHOWERS ARE EXPECTED WITH THE FRONT, ISOLATED THUNDERSTORMS ARE POSSIBLE BUT NOT INCLUDED IN TAF DUE TO VERY LIMITED AREAL COVERAGE. FRONT WILL PASS THE REGION BETWEEN 19Z-21Z WHEN CONDITIONS WILL GRADUALLY IMPROVE TO VFR DURING THE LATE AFTERNOON/EARLY EVENING PERIOD. STRONG SOUTHERLY FLOW JUST OFF THE DECK WILL PRODUCE LLWS OVER THE AREA THROUGH MIDDAY. IN GENERAL SFC WINDS S/SE AT 10-15 KNOTS WITH GUSTS NEAR 25 KNOTS THEN SOUTHWEST AFTER FROPA AT 12-18 KNOTS WITH GUSTS AROUND 25-30 KNOTS. WINDS GRADUALLY SUBSIDING THIS EVENING. .OUTLOOK... SAT-SUN...VFR. MON...RESTRICTIONS PSBL IN SHWRS. TUE...VFR RETURNS. && .HYDROLOGY... 630 AM UPDATE... FLOOD WARNINGS ARE OUT FOR CONKLIN AND VESTAL OF SUSQUEHANNA RIVER...SHERBURNE OF CHENANGO RIVER...CORTLAND OF TIOUGHNIOGA RIVER...AND WALTON OF WEST BRANCH DELAWARE. CRESTS FOR THESE POINTS WILL OCCUR LATER TODAY INTO TONIGHT. ONLY MINOR FLOODING IS ANTICIPATED. MANY OF THE OTHER RIVERS WILL BE BETWEEN THREE- QUARTERS FULL AND BANKFULL. LUCKILY...COLD FRONTAL PASSAGE TODAY WILL RESULT IN LESS THAN A QUARTER INCH ADDITIONAL RAINFALL FOR MOST LOCATIONS. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...MDP NEAR TERM...MDP/PCF SHORT TERM...MDP LONG TERM...MLJ/RRM AVIATION...RRM HYDROLOGY...MDP
Hazardous weather outlook, Apr 10, 4:32 AM EDT, 5 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 432 AM EDT FRI APR 10 2015 NYZ009-015>018-022>025-036-037-062-PAZ038>040-043-044-047-048-072- 110845- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-SULLIVAN-BRADFORD- SUSQUEHANNA-NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE- SOUTHERN WAYNE- 432 AM EDT FRI APR 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ044>046-055>057-110845- CORTLAND-CHENANGO-OTSEGO-TIOGA-BROOME-DELAWARE- 432 AM EDT FRI APR 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. RECENT SNOWMELT AND RAINFALL...COMBINED WITH ALREADY ELEVATED RIVER LEVELS...WILL CAUSE RIVERS AND STREAMS TO RISE SOME MORE TODAY INTO SATURDAY. A FEW RIVER POINTS WILL REACH MINOR FLOOD STAGE. THE UPPER SUSQUEHANNA...TIOUGHNIOGA...WEST BRANCH DELAWARE...AND CHENANGO BASINS STAND THE BEST CHANCE FOR SOME MINOR FLOODING. FLOOD WARNINGS HAVE BEEN ISSUED FOR THE AFFECTED POINTS. SEE ASSOCIATED STATEMENTS FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 9:08 PM EDT | River Flood Warning | BGM | Broome | 52 hr |
| Apr 9, 9:08 PM EDT | River Flood Warning | BGM | Broome, Tioga | 60 hr |
| Apr 9, 9:08 PM EDT | River Flood Warning | BGM | Chenango | 47 hr |
| Apr 10, 10:04 AM EDT | River Flood Warning | BGM | Tioga | 44 hr |
| Apr 10, 10:04 AM EDT | River Flood Warning | BGM | Broome | 28 hr |
Nearby
River Flood Warnings in New York, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.